The Australasian Journal of Combinatorics is an international journal which publishes original research papers and survey articles in all branches of combinatorics. Articles published in the journal are reviewed in MathSciNet and Zentralblatt MATH, and are indexed by Scopus and the Emerging Sources Citation Index. Publication is free of charge for authors, and all published papers are freely available to the public.

Cover of the journal
in the print era

The journal began publication in 1990. Since 2005, three volumes have been published annually. The journal is now electronic only, with immediate online access, free for both authors and readers. All content is freely available without charge to the user or their institution. Users are allowed to read, download, copy, distribute, print, search, or link to the full texts of the articles, or use them for any other lawful purpose, without asking prior permission from the publisher or the author. This is in accordance with the BOAI definition of open access. This, the “diamond open access” model of publishing, complies with the policy of the Research Councils of UK on access to research outputs. The full texts of all published papers can be freely downloaded, including all papers which appeared during the print era from 1990 to 2013. The depositing of our published papers in other repositories for non-commercial use is allowed, although we prefer the format used to be identical to that as published by us, with our pagination and layout.

The latest papers and papers in past volumes are available by clicking on the tabs marked Current Volume and Past Volumes, respectively. Articles can also be located using the search facility that can be found by clicking on the Search tab.

Indexed in:
Member of:

ISSN: 2202-3518 (online only, from Volume 58, 2014); ISSN: 1034-4942 (paper, Volumes 1-57)